MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP HALF PIN, ORTHEX 6.0X200X60 BUTTON, HA; HALF PIN, HA

ORTHOPEDIATRICS, CORP HALF PIN, ORTHEX 6.0X200X60 BUTTON, HA; HALF PIN, HA
Model Number HP60-200-60B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Orthex pin broke on the patient.

Brand Name
HALF PIN, ORTHEX 6.0X200X60 BUTTON, HA
Common Device Name
HALF PIN, HA
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN 46582
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 46582
MDR Report Key16138744
Report Number3006460162-2023-00001
Device Sequence Number20500585
Product Code JDW
UDI-Device Identifier00841132177624
UDI-Public00841132177624
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K132820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberHP60-200-60B
Device Catalogue Number01-1501-0128
Device Lot Number213204-B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age4 YR
Patient SexMale